Doctor insights on:
Tretinoin Under Eyes
Black male, 26, wiped 2 hard under eyes while washing his face, left dark skin under eye. Will light use of HydroQ. 4% & Tretinoin hurt? Ochronosis?
Don't use. See eye: Doctor instead! Using bleaching strong agents like that is the wrong approach unless you purposely want hypo pigmented areas on top of having dark lines. Have the opthalmologist refer you to the oculoplastics Dr., who can examine your eyelid and recommend care. It may just be post-inflammatory hypopigmentation. Retinoids are too irritating and dangerous to use so close to the eye! Seek prof. Help! ...Read more
Paleness under eyes. Looks a little like wearing sunglasses. What's the cause? I use retin-a, drink soda daily. I don't know about my salt intake.
Retin-A 0.1% on face and Neutrogena Ageless Intensives Deep Wrinkle Serum (has retinol) under eyes. Take shower eyes look like prunes. What's wrong?
Getting old & slim: Loss of weight. ..makes the fat under the skin disappear....leads to pronounced wrinkling. The mentioned med do not help in that. Filler/botox may help. ...Read more
Bad wrinkles under eyes. 43 but look 80. Lost weight. Think something wrong beyond age/weight loss. Drink soda, use retin-a, hot showers, need to use eye moisturize. I worry alot. What's cause/remedy?
Cosmetic, treatable: Though you have health issues, this is probably unrelated. Usually hereditary--look at your parents' lower lids. Most likely correctable with outpatient surgery or chemical peel for resurfacing. No otc remedy known to work. Good news-treatment safe ; long-lasting. Bad news-not covered by insurance. ...Read more
No: Retin-a will help you deal with wrinkles. Initially there may be dryness and the wrinkle appear to be worse. That will pass. ...Read more
Can I use tretinoin cream around my eyes? And face while on acutane? Or will it thin my skin more?!
I was given tretinoin 0.025% for suspected hyperpigmentation under my eyes. What adverse side effects are there using it on such a sensitive area?
I only use Tretinoin and Benzaclin (clindamycin and benzoyl peroxide) on certain areas of my face ie my cheeks and chin. Why has the peeling spread to my eyes and forehead?
Stop: Stop the products they are to harsh for skin. Let the skin heal and then re examine with a different product. See what doctor can offer you ...Read more
Skin medications: Should not be used close to your eyes. Often, they are too concentrated or the preservatives in them will irritate your eyes. Consult with your ophthalmologist about a safe eye ointment that will help your problem. ...Read more
What is the lowest % of prescription Tretinoin? Looking to target forehead and eye wrinkles. Is lowest % best to start off with?
I was using retin a (tretinoin) to treat eye wrinkles and now my skin is really really red and peeling! What can I do to fix this?
I would take a few days break from your medication. Take a shower to allow your skin to absorb moisture and gentle exfoliate the area with a washcloth. Apply a thin layer of vaseline to lock in the water tonight. This article has some more good tips:
http://acne.about. Com/od/acnetreatments/f/retinafaq. Htm ...Read more
I have 2 brown spots on my face 1 under each eye where my bone is. Using Retin A (tretinoin) and Hydroquinone for awhile but they won't go away. Why? Tyvm
Can take 2 months.: These two should be combined with optimum skin care program. It can take around 2-3 months. Talk to the doc who prescribed this about the next step. See a doc that specializes in aesthetic medicine. ...Read more
I have pretty bad dark circles/bags under my eyes. My pores are much bigger in my t-zone area now. Could this be from accutane? Would retin-a help?
What is the best way to get rid of dark circles under eyes I sleep enough but just can't get rid of it?
Natural way to get rid of dark circles under eyes my eyes aren't puffy just have dark circles I sleep like 9-10 hours everyday why have I still got it?
Several Ways: Most often, if it not sleep deprivation, the dark circles under the eyes are due to nasal stuffiness caused by allergies. The best way to handle this is to see your doctor and have them help you figure out a treatment plan. There is also a good product from Sephora called erase paste that helps also. ...Read more